# SDR IXXA96132

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1300
- Part time: 74,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE FUSELAGE FRAME AT STATION 1300 WAS FOUND TO BE CRACKED.  THE CRACK WAS LOCATED BETWEEN LONGERONS 35 LEFT AND 35 RIGHT.  THE CRACK WAS REPAIRED IAW THE DOUGLAS STRUCTURAL REPAIR MANUAL 53-2-0, FIGURE 1B, SHEET 3.  (M)
